SciELO - Scientific Electronic Library Online

vol.54 número1Integrals of certain Dirichlet series índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google


Revista Colombiana de Matemáticas

versão impressa ISSN 0034-7426


KHALOUTA, Ali  e  KADEM, Abdelouahab. New analytical method for solving nonlinear time-fractional reaction-diffusion-convection problems. Rev.colomb.mat. [online]. 2020, vol.54, n.1, pp.1-11. ISSN 0034-7426.

In this paper, we propose a new analytical method called generalized Taylor fractional series method (GTFSM) for solving nonlinear timefractional reaction-diffusion-convection initial value problems. Our obtained results are given in the form of a new theorem. The advantage of the proposed method compared with the existing methods is, that method solves the nonlinear problems without using linearization and any other restriction. The accuracy and efficiency of the method is tested by means of two numerical examples. Obtained results interpret that the proposed method is very effective and simple for solving different types of nonlinear fractional problems.

Palavras-chave : Nonlinear time-fractional reaction-diffusion-convection problems; Caputo fractional derivative; generalized Taylor fractional series method.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )